Advil Back Pain Dual Action Acetaminophen + Ibuprofen Coated Caplets, 72 ct.
Shop more Advil
SKU# 42809
Shop more Advil
SKU# 42809
In Stock
Fight headaches and minor pain two ways with a powerful combination of Advil® ibuprofen plus acetaminophen that provides up to 8 hours of relief. Each 2-caplet dose combines 250 mg of ibuprofen to target pain at the source with 500 mg of acetaminophen to block pain signals. The dual-action formula temporarily relieves minor aches and pains from headaches, toothaches, backaches, menstrual cramps, muscle aches, and minor arthritis pain. With two proven pain-relieving ingredients in one convenient dose, the coated caplets provide long-lasting relief to help you keep moving through your day. Take your health to the next level with HSA eligible Medicine & Treatments.
Benefits:
Features:
Includes:
Color:
Size: